# SDR P5CA9800197

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Cracked
- Location: Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INBOARD AILERON OUTBOARD WEB.  REPAIRED PER BAC SRM 51-40-02.
